A short certificate of the number of universal optimal strategies for stopping simple stochastic games

Akio Yanbe, Kouichi Sakurai

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)17-24
Number of pages8
JournalInformation Processing Letters
Volume57
Issue number1
DOIs
Publication statusPublished - Jan 15 1996

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Signal Processing
  • Information Systems
  • Computer Science Applications

Cite this